27
IRUS Total
Downloads
  Altmetric

Lakes and rivers in the landscape: A quasi-variational inequality approach

File Description SizeFormat 
riversIFB.pdfAccepted version1.74 MBAdobe PDFView/Open
Title: Lakes and rivers in the landscape: A quasi-variational inequality approach
Authors: Barrett, JW
Prigozhin, L
Item Type: Journal Article
Issue Date: 1-Jan-2014
URI: http://hdl.handle.net/10044/1/19250
DOI: http://dx.doi.org/10.4171/IFB/320
ISSN: 1463-9963
Publisher: EUROPEAN MATHEMATICAL SOC
Start Page: 269
End Page: 296
Journal / Book Title: INTERFACES AND FREE BOUNDARIES
Volume: 16
Issue: 2
Copyright Statement: © European Mathematical Society 2014
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics